MathSciNet Relay Station
MathSciNet bibliographic data
MR400632 65A05 (20DXX)
McKay, John Table errata: The groups of order $2\sp{n}$ $(n\leq 6)$ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior. Math. Comp. 23 (1969), no. 107, 691–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement